# SDR A6WA201140028

- Difficulty date: November 22, 2010
- Submitted: January 28, 2011
- Operation: Air carrier
- Aircraft: N414ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7586
- Aircraft time: 21,349 hours, 19,898 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 574-605
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAGGAGE COMPARTMENT TIE DOWNS NR2 AND NR3 ON LBL 27 AND NR1 AND NR2 ON LBL9 ARE CORRODED.  R & R 2EA TIE DOWNS ON LBL 9.0 & 2 EA TIE-DOWNS ON LBL 27.0 IAW SRM 51-41-02.
